# SDR AALA202509173475

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 40,576 hours, 17,549 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED FOR APPROX 4 MINUTES. REMOVED AND REPLACED FUEL FILTER (AALA202509173276) AND FUEL PRESSURE SWITCH (AALA202509173475). PER AMM 73-11-02 AND AMM 73-34-01. LEAK AND OPERATIONAL CHECKS GOOD.
